S2K Commerce - Products Dropdown
S2K Commerce - Order Entry
Home
>
Parts
>
First Aid & Health Supplies
>
Medicines
> Migraine Caplets, 2 Tablets/Packet, 30 Packets/Box
Migraine Caplets, 2 Tablets/Packet, 30 Packets/Box
Item #:
EXX64498-ES
Available: Out of Stock
Excedrin® Migraine Caplets
- Doctor-recommended and effective OTC migraine treatment with a proven safety profile featuring three active ingredients.
- Each caplet contains 250 mg of acetaminophen, 25 0mg of aspirin (NSAID), and 65 mg of caffeine.
- Convenient two-caplet packs.
- Acetaminophen acts as a pain reliever and fever reducer; aspirin helps reduce pain, inflammation, and swelling; and caffeine increases the effectiveness and enhances the pain-relieving function of analgesics such as aspirin and acetaminophen.
- Under 18 years of age: check with a doctor.
- Approved by the FDA for migraine relief.
This item is temporarily unavailable.
The Excedrin Migraine is a doctor-recommended and effective OTC migraine treatment with a proven safety profile. In clinical studies, patients with moderate to severe migraines experienced effective relief with just one dose. The Excedrin Migraine caplet contains acetaminophen, aspirin, and therapeutically active caffeine. Contains: Acetaminophen 250 mg; Aspirin (NSAID) 250 mg; Caffeine 65 mg; Description: 30 Packets of 2 Caplets; Quantity: 60/Box.
Medicines
Contains
Acetaminophen 250 mg,Aspirin (NSAID) 250 mg,Caffeine 65 mg
Description
30 Packets of 2 Caplets
Global Product Type
Pain Relief
Post-Consumer Recycled Content Percent
0%
Pre-Consumer Recycled Content Percent
0%
Product Biodegradability Indicator
N
Product Compostability Indicator
N
Total Recycled Content Percent
0%
UPC
094187080306
Need Item In Bulk?
Become a Sigma Direct Customer, negotiated pricing and inventory management, with payment terms that suit your budget needs. Our customer services make the process quick and easy. Call us at (800) 264-1661.
CONTACT US